# SDR MWEA99736

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT DOOR SKIN HAS IMPROPER PREVIOUS REPAIR.  MAINTENANCE FABRICATED INSTALLED NEW REPAIR.
